Follow
Pasc Gavruta
Pasc Gavruta
Politehnica University of Timisoara
No verified email - Homepage
Title
Cited by
Cited by
Year
A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings
P Gavruta
Journal of Mathematical Analysis and Applications 184 (3), 431-436, 1994
22231994
On the duality of fusion frames
P Găvruţa
Journal of Mathematical Analysis and Applications 333 (2), 871-879, 2007
1832007
A new method for the generalized Hyers-Ulam-Rassias stability
P Gavruta, L Gavruta
International Journal of Nonlinear Analysis and Applications 1 (2), 11-18, 2010
1412010
An answer to a question of John M. Rassias concerning the stability of Cauchy equation
P Gavruta
Advances in Equations and Inequalities, 67-71, 1999
1131999
Fixed points and generalized Hyers-Ulam stability
L Cădariu, L Găvruţa, P Găvruţa
Abstract and Applied Analysis 2012, 2012
782012
On some identities and inequalities for frames in Hilbert spaces
P Găvruţa
Journal of mathematical analysis and applications 321 (1), 469-478, 2006
702006
On a problem of G. Isac and Th. M. Rassias concerning the stability of mappings
P Găvruţa
Journal of Mathematical Analysis and Applications 261 (2), 543-553, 2001
702001
HYERS-ULAM STABILITY FOR SECOND-ORDER LINEAR DIFFERENTIAL EQUATIONS WITH BOUNDARY CONDITIONS.
P GĂVRUŢĂ, SM Jung, Y Li
Electronic Journal of Differential Equations 2011, 2011
692011
On the stability of an affine functional equation
L Cadariu, L Gavruta, P Gavruta
J. Nonlinear Sci. Appl 6 (2), 60-67, 2013
632013
Hyers-Ulam-Rassias stability of pexiderized Cauchy functional equation in 2-Banach spaces
GZ Eskandani, P Gavruta
J. Nonlinear Sci. Appl 5, 459-465, 2012
492012
Generalized Hyers-Ulam stability for a general mixed functional equation in quasi-β-normed spaces
GZ Eskandani, P Gavruta, JM Rassias, R Zarghami
Mediterranean journal of mathematics 8 (3), 331-348, 2011
442011
On the stability of some functional equations
P Gavruta
Stability of mappings of Hyers-Ulam type 9398, 1994
441994
Weighted space method for the stability of some nonlinear equations
L Cădariu, L Găvruţa, P Găvruţa
Applicable Analysis and Discrete Mathematics, 126-139, 2012
342012
On the stability of mappings and an answer to a problem of Th. M. Rassias
P Găvruţa, M Hossu, D Popescu, C Căprău
Annales Mathématiques Blaise Pascal 2 (2), 55-60, 1995
251995
On the Hyers-Ulam-Rassias stability of the quadratic mappings
P Gavruta
Nonlinear Functional Analysis and Applications 9 (3), 415-428, 2004
242004
An answer to a question of Th. M. Rassias and J. Tabor on mixed stability of mappings
P Gavruta
Bul. Stiint. Univ. Politeh. Timis. Ser. Mat. Fiz 42 (56), 1-6, 1997
231997
Frames and operators in Hilbert C*-modules
A Najati, MM Saem, P Gavruta
arXiv preprint arXiv:1403.0205;Oper.Matrices 2016, 73-81, 2014
212014
Generalized Hyers-Ulam stability for a general cubic functional equation in quasi-β-normed spaces
GZ Eskandani, JM Rassias, P Gavruta
Asian-European Journal of Mathematics 4 (03), 413-425, 2011
192011
Hyers--Ulam Stability of Mean Value Points
P Găvruţă, SM Jung, Y Li
Annals of Functional Analysis 1 (2), 68-74, 2010
162010
On the Hyers-Ulam-Rassias stability of mappings
P Găvruţă
Recent Progress in Inequalities, 465-469, 1998
151998
The system can't perform the operation now. Try again later.
Articles 1–20